Opuscula Math. 34, no. 4 (2014), 691-698
Remarks for one-dimensional fractional equations
Giovanni Molica Bisci
Abstract. In this paper we study a class of one-dimensional Dirichlet boundary value problems involving the Caputo fractional derivatives. The existence of infinitely many solutions for this equations is obtained by exploiting a recent abstract result. Concrete examples of applications are presented.
Keywords: fractional differential equations, Caputo fractional derivatives, variational methods.
Mathematics Subject Classification: 34A08, 26A33, 35A15.